Please use this identifier to cite or link to this item:
http://hdl.handle.net/10553/47215
Title: | Equidimensional symmetric algebras | Authors: | Marcelo, Agustín Marcelo, Félix Rodríguez, César |
UNESCO Clasification: | 12 Matemáticas | Keywords: | Minimal components Prime submodules Symmetric algebra |
Issue Date: | 2010 | Journal: | Journal of the Korean Mathematical Society | Abstract: | By using as main tool the theory of prime submodules this article is devoted to describing the structure of the minimal prime ideals of the equidimensional symmetric algebra of a finitely generated module. | URI: | http://hdl.handle.net/10553/47215 | ISSN: | 0304-9914 | DOI: | 10.4134/JKMS.2010.47.2.289 | Source: | Journal of the Korean Mathematical Society [ISSN 0304-9914], v. 47 (2), p. 289-297 |
Appears in Collections: | Artículos |
SCOPUSTM
Citations
1
checked on Mar 30, 2025
Page view(s)
106
checked on Nov 1, 2024
Google ScholarTM
Check
Altmetric
Share
Export metadata
Items in accedaCRIS are protected by copyright, with all rights reserved, unless otherwise indicated.